Kodai Mathematical Journal

Newton-Puiseux approximation and Łojasiewicz exponents

Phạm Tiến So'n and Hà Huy Vui

Full-text: Open access

Abstract

We give a process to construct what we call the Newton-Puiseux approximation for a system of germs (at the origin and at infinity) and indicate how the Newton-Puiseux approximation may be used to obtain formulas for the Łojasiewicz exponents.

Article information

Source
Kodai Math. J., Volume 26, Number 1 (2003), 1-15.

Dates
First available in Project Euclid: 16 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1050496644

Digital Object Identifier
doi:10.2996/kmj/1050496644

Mathematical Reviews number (MathSciNet)
MR2004b:32047

Zentralblatt MATH identifier
1047.32006

Citation

Vui, Hà Huy; So'n, Phạm Tiến. Newton-Puiseux approximation and Łojasiewicz exponents. Kodai Math. J. 26 (2003), no. 1, 1--15. doi:10.2996/kmj/1050496644. https://projecteuclid.org/euclid.kmj/1050496644


Export citation